RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 2, Pages 237–263 (Mi tmf600)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonautonomous Hamiltonian systems related to higher Hitchin integrals

A. M. Levinab, M. A. Olshanetskyca

a Max Planck Institute for Mathematics
b P. P. Shirshov institute of Oceanology of RAS
c Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: We describe nonautonomous Hamiltonian systems derived from the Hitchin integrable systems. The Hitchin integrals of motion depend on $\mathcal W$-structures of the basic curve. The parameters of the $\mathcal W$-structures play the role of times. In particular, the quadratic integrals depend on the complex structure (the $\mathcal W_2$-structure) of the basic curve, and the times are coordinates in the Teichmьller space. The corresponding flows are the monodromy-preserving equations such as the Schlesinger equations, the Painlevé VI equation, and their generalizations. The equations corresponding to the higher integrals are the monodromy-preserving conditions with respect to changing the $\mathcal W_k$-structures $(k>2)$. They are derived by the symplectic reduction of a gauge field theory on the basic curve interacting with the $\mathcal W_k$-gravity. As a by-product, we obtain the classical Ward identities in this theory.

DOI: https://doi.org/10.4213/tmf600

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:2, 609–632

Bibliographic databases:


Citation: A. M. Levin, M. A. Olshanetsky, “Nonautonomous Hamiltonian systems related to higher Hitchin integrals”, TMF, 123:2 (2000), 237–263; Theoret. and Math. Phys., 123:2 (2000), 609–632

Citation in format AMSBIB
\Bibitem{LevOls00}
\by A.~M.~Levin, M.~A.~Olshanetsky
\paper Nonautonomous Hamiltonian systems related to higher Hitchin integrals
\jour TMF
\yr 2000
\vol 123
\issue 2
\pages 237--263
\mathnet{http://mi.mathnet.ru/tmf600}
\crossref{https://doi.org/10.4213/tmf600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794158}
\zmath{https://zbmath.org/?q=an:0970.37044}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 2
\pages 609--632
\crossref{https://doi.org/10.1007/BF02551395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165897000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf600
  • https://doi.org/10.4213/tmf600
  • http://mi.mathnet.ru/eng/tmf/v123/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Levin, AM, “Painlevé VI, rigid tops and reflection equation”, Communications in Mathematical Physics, 268:1 (2006), 67  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Hurtubise, J, “On the geometry of isomonodromic deformations”, Journal of Geometry and Physics, 58:10 (2008), 1394  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    3. A. V. Zotov, A. V. Smirnov, “Modifications of bundles, elliptic integrable systems, and related problems”, Theoret. and Math. Phys., 177:1 (2013), 1281–1338  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:249
    Full text:111
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020